# SDR IXXA070006S

- Difficulty date: February 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,358 hours, 38,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 92,358 hours, 38,502 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER D PIT DOOR HAS NON-STANDARD REPAIR PER AD2005-18-07 AND SB DC8-53-078. REMOVED EXISTING SKIN PANEL.  LOCATED, DRILLED, TRIMMED, TREATED AND PRIMED NEW SKIN PANEL, APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN PANEL AT LOWER D PIT DOOR FROM STATION 1350 TO STATION 1490 AND FROM LONGERON 31 LEFT TO LONGERON 31 RIGHT IAW DACO DC8 SRM 51-1-20, 51-1-21, 51-1-5, 51-1-8, 51-1-11, 51-1-14, 51-1-15, 53-1-0 AND 53-4-0, OPS CHECK WITH PRESSURIZATION IAW DACO DC8 MM 21-22-0.  NO LEAKS NOTED.
